# SDR ASAA2019092430825

- Difficulty date: September 24, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 37,415 hours, 13,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM OPERATIONAL TEST WITH COCKPIT SWITCH FAILED FOR FORWARD RIGHT SIDE GROUNDED - YES. REMOVED AND REPLACED EMERGENCY POWER SUPPLY M1676 S/N 64177 AND PERFORMED SUCCESSFUL SYSTEM OP CHECK IAW B737-800 AMM 33-51-06-960-806.
